# SDR HNAA2011111000364

- Difficulty date: November 10, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 47,476 hours, 52,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320490
- Condition: Corroded
- Location: Bs 215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT INBD SEAT TRACK AT BS 215 AROUND NUT PLATE HOLE.  AREA IS REMOVED DUE TO SEAT TRACK SPLICE, IAW RD8-53-3074.
